MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX DUODENAL; STENT,METALLIC,EXPANDABLE,DUODENAL

BOSTON SCIENTIFIC CORPORATION WALLFLEX DUODENAL; STENT,METALLIC,EXPANDABLE,DUODENAL
Model Number M00565030
Medical Device Problem Codes Positioning Failure (1158); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Imdrf device code a0501 captures the reportable event of tip detached.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex enteral duodenal stent was used to treat a 4-5mm stricture in the duodenum during a fibroscopy with stent placement procedure performed on (b)(6) 2023.The patient's anatomy was not tortuous.During the procedure, the stent was blocked when being deployed and the olive tip broke.The procedure was completed with another wallflex duodenal stent.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Blocks b5 and h6 (device codes) have been updated with additional information received on april 04, 2023.Block e1: the initial reporter's city is (b)(6) block h6: imdrf device code a0501 captures the reportable event of tip detached.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex enteral duodenal stent was used to treat a 4-5mm stricture in the duodenum during a fibroscopy with stent placement procedure performed on (b)(6) 2023.The patient's anatomy was not tortuous.During the procedure, the stent was blocked when being deployed and the olive tip broke.The procedure was completed with another wallflex duodenal stent.There were no patient complications reported as a result of this event.Additional information received on april 04, 2023 the physician had a feeling that the distal olive tip broke; however, when the device was visually checked, there were no visible problems noted on the olive tip.

Brand Name
WALLFLEX DUODENAL
Common Device Name
STENT,METALLIC,EXPANDABLE,DUODENAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16620683
Report Number3005099803-2023-01605
Device Sequence Number7211443
Product Code MUM
UDI-Device Identifier08714729456506
UDI-Public08714729456506
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K062750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/04/2023
Device Model NumberM00565030
Device Catalogue Number6503
Device Lot Number0027435211
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/13/2023
Supplement Date Received by Manufacturer04/04/2023
Initial Report FDA Received Date03/27/2023
Supplement Report FDA Received Date04/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown